# SDR AALA202207082982

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N419AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10017
- Aircraft time: 6,161 hours, 1,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR ASSIST BOTTLE PRESSURE IN YELLOW AREA. SERVICED L3 DOOR ASSIST BOTTLE PER AMM 52-10-00.
